# SDR CA990318006

- Difficulty date: March 2, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Propeller: Mcauly B2D34C211
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Condition: Corroded
- Location: Propeller
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION OF THE PROPELLER, USING LPI, LIGHT CORROSION WAS FOUND ON THE PROPELLER HUB.  THE HUB WAS GLASS BEAD BLASTED AND THE PROPELLER RETURNED TO SERVICE.
